# SDR KCSA2016121305

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 83,937 hours, 14,935 cycles
- System (JASC): 2420 · AC Generation System
- Part: Static Inverter
- Part number: 100201022089
- Part serial: CV000475
- Condition: Failed
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY POWER OFF. REMOVED AND REPLACED MAIN STATIC INVERTER, TESTS GOOD IAW AMM 24-29-01.
